MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM; SCREW, FIXATION, BONE

ARTHREX, INC. BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM; SCREW, FIXATION, BONE
Model Number BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/27/2022, it was reported by a sales representative via email that an ar-1547cds biocomposite-tenodesis screw broke a couple of threads during implantation.This was discovered during an allograft syndesmosis reconstruction on (b)(6) 2022.The broken fragment was retrieved and the case was completed by using a new ar-1547cd.Additional information provided: the procedure was an allograft syndesmosis reconstruction.A 5mm hole was reamed across the fibula and tibia in two spots.The 4.5 mm icon graft was shuttled through both tunnels with tenoscrews to be placed in tibia to fixate it.Bone was rated as good.The first 1ar-1547cds used went in successfully and the second ar-1547cds broke a couple threads in.

Brand Name
BIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16173286
Report Number1220246-2023-06106
Device Sequence Number4152091
Product Code HWC
UDI-Device Identifier00888867233959
UDI-Public00888867233959
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberBIO-COMP-TENOD SCRW W/DISP DRV 4.75X15MM
Device Catalogue NumberAR-1547CDS
Device Lot Number14995949
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/16/2023
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown